Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



``Irrational'' constructions in Convex Geometry

Authors: V. Milman and L. Rotem
Original publication: Algebra i Analiz, tom 29 (2017), nomer 1.
Journal: St. Petersburg Math. J. 29 (2018), 165-175
MSC (2010): Primary 52A20
Published electronically: December 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Several ways to define various ``irrational'' functions of convex bodies, like the geometric mean or power functions, are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 52A20

Retrieve articles in all journals with MSC (2010): 52A20

Additional Information

V. Milman
Affiliation: Tel Aviv University PO Box 39040 Ramat-Aviv 69978 Israel

L. Rotem
Affiliation: University of Minnesota 206 Church St. SE Minneapolis, MN 55455 USA

Keywords: Convex body, Minkowski sum, support function, ellipsoid, polar body, polarity map
Received by editor(s): October 3, 2016
Published electronically: December 27, 2017
Additional Notes: Research supported in part by ISF grant 826/13 and BSF grant 2012111
Dedicated: Dedicated to Yu. Borago on the occasion of his 80th birthday
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society